# SDR USAASA02109

- Difficulty date: December 13, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 2LA00354430
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FOUND EMERGENCY LIGHTS IN AFT GALLEY INOPERATIVE.  MAINTENANCE REPLACED THE AFT EMERGENCY CEILING LIGHT, FIN 207WL, DUE TO AN INTERMITTENTLY LOOSE SOCKET.  OPERATIONALLY CHECKS OK.  (M)
